Prostatitis symptoms
- Posted by kitty:
Arthritis pain
- Reply: RichT
That arthritis is a pain, as I well know. I hope your husband is taking medication for it. If not, I highly recommend that he speed to his doctor for his/her recommendation.
For myself, the best one for me is Voltarin. It has helped my back and also the arthritis in my hand. I also take Tylenol.
That pain your husband has in the groin area after sexual intercourse is very concerning. I would follow up on the prostatitis symptoms though.
Regarding " trouble getting and keeping and erection. ", and "Not a condidate for Viagra" - Could you please tell me why your husband is not a candidate for Viagra .
Next time your husband and you would like to enjoy some lovin', may I make a few suggestions.
Because of your husband's back pain and prostatitis symptoms, it is important for him to remain on his back as much as possible. Of course not all the time, just a good portion of the time.
After some initial "warm up" foreplay, have your husband lay down on his back. Then you can straddle him with your knees on the bed and facing your husband.
In this way he can easily touch your breasts, and you can bend down to kiss your husband as well as to let him suck on your breasts if he would like.
After you have had an orgasm
, then scoot back a little and with one hand hold his penis and carefully move it so that it penitrates your vagina.
Now you can move back and forth to stimulate him and also yourself. Back and forth is better than up and down. Up and down just increases the possibility tht his penis will not stay inside of your vagina.
Take care, and please do ask any other question you may have. Oh yes, almost forgot, I'm 66 guy, so now you know we can relate.
Groin pain after ejaculation information
- Reply by: kitty
His heart doctor told him no to Cialis
pills. And yes it was the urologist that ran tests and found nothing wrong and said it was the arthritis that was causing the pain in the groin after he ejaculates sperm fluid.
It sounded strange to me too but he did run several tests. Maybe another uroligist is in order for the prostatitis symptoms. Thanks for your suggestion for Voltarin.
Medications side effects
- Reply by: RichT
Hello Kitty,
Thank you for the added information concerning your husband.
I can tell you are a very concerned and understanding wife. Wonderful!
Yes, just for peace of mind, it may be a good idea to get a second opinion for the prostatitis symptoms. Is your husband taking any medications for his heart that may be contributing to his erectile dusfunction problems? Some medications can have that nasty drug side effect.
If he is taking medications, it may be a good idea to speak to the doctor and find out if his penis erectile problems can be a drugs side effect. Also, there is a lot of information on the internet regarding medications.
I am no doctor, and never studied medicine, however in reading your post again, the pain your husband experiences in his groin after he ejaculates sperm fluid still seems very concerning and puzzling.
Here is just a thought. Perhaps your husband should make an appointment to see the new urologist and then an hour or two before the appointment for your husband to ejaculate so that he has the groin pain when he visits the urologist for the prostatitis symptoms
.
Just a thought. Click for a local USA medical doctor near you
.
Kitty, do keep in touch, I'm both concerned and curious what your husband's groin pain problems may be caused by. In the meantime I'll check around on the internet for his prostatitis problems.
Dull ache in lower abdomen
- Reply by: Heather A.
What could this dull ache in his lower abdomen be? Prostatitis Symptoms?
My husband has been away for 6 weeks, after we had sex, he complained of a dull ache in his lower abdomen after ejaculation . It has happened 3 times. (We had a lot of welcome home sex) Is this something he should see a Dr?)
Post a Prostatitis Message
:
[ CDC Men's health
]
[ WebMD Men's Health
]
[ Newsletter
]
[ Prostate Cancer survivor
]
[ Obesity Health Online
]
[ Viagra side effects
]
[ Weight loss fitness exercise training
]